# SDR AMTA200800065

- Difficulty date: February 3, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SCUFF PLATE CENTRAL AREA WITH FILIFORM CORROSION AND SOME SCRATCHES.  ORIGINAL MATERIAL .056, REMAINING MATERIAL AFTER CLEAN UP WAS .039 AND FOUND OUT OF LIMITS IAW SRM 53-60-15, REPAIRED IAW SRM 53-60-15 AND  EA 2015738001.  (K)
